MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, approximately 3 hours post procedure, the capsule had no data reception.A repeat procedure was planned.There was no patient harm.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15554474
Report Number9710107-2022-00217
Device Sequence Number6575345
Product Code FFT
UDI-Device Identifier07290101361688
UDI-Public07290101361688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number45699Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/06/2022
Date Device Manufactured04/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown